CSN Login
Members Online: 14

CML - Tasigna

rhart10
Posts: 1
Joined: May 2013

I took Gleevec for almost four years, recently switched to Tasigna, and I'm wondering if anyone out there has been taking it for awhile and is experiencing a sensitivity to sunlight.  It isn't on the official website as a side effect but I've found information on the web that suggests it is for others.  It could easily be this is my first summer on it and I'm just tired and headachy anyway.  Anyone have any information for me?  It'd be greatly appreciated!

 

Ryan

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network